# SDR JIKA2013083001

- Difficulty date: August 28, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N807M
- Make and model: Swrngn SA227AT
- Aircraft serial: AT454B
- Aircraft time: 23,841 hours, 19,795 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Wing Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH 1000 FT,  RT WING OVERHEAT ANNUNCIATOR ILLUMINATED.  PILOT TURNED OFF THE BLEED AIR, BUT THE LIGHT WOULD NOT EXTINGUISH.  SHUTDOWN RT ENGINE, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE WING OVERHEAT SENSOR PN 4344-221-23 BAD AND REPLACED IT WITH A NEW ONE.
